# SDR HEEA073753

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 291 hours
- Engine: Allsn 250C47B
- Engine time: 291 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6899001
- Part serial: 1SR02194
- Condition: Corroded
- Location: Fuel System
- Part time: 291 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREADS RUSTED AND DAMAGED. REPLACED WITH SERVICEABLE PART.
